MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION PRIME; MAIN BODY

ENDOLOGIX (TRIVASCULAR INC.) OVATION PRIME; MAIN BODY
Model Number TV-AB2680-E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 09/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient and will not be returned for evaluation.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
An ovation prime endovascular sealing system was implanted to treat an abdominal aortic aneurysm.During a routine follow up, sac growth was discovered with no endoleak present.Sac growth was approximately 51mm to 65mm equaling 14mm growth.A ct was preformed and there was still no endoleak present.On (b)(6) 2018, a non-endologix stent was implanted to resolve the sac growth.The patient was reported as doing fine post-secondary procedure.No additional event or patient information was provided.
 
Additional Manufacturer Narrative
An evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Requests were made and inadequate response was received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.The review of manufacturing lot confirmed all devices met specifications prior to release.No additional investigations of this reported complaint are planned, endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.

Brand Name
OVATION PRIME
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7964031
Report Number3008011247-2018-00222
Device Sequence Number1434085
Product Code MIH
UDI-Device IdentifierM701TVAB2680E1
UDI-Public+M701TVAB2680E1/$$3170924FS070214243
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2017
Device Model NumberTV-AB2680-E
Device Catalogue NumberTV-AB2680-E
Device Lot NumberFS070214-24
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2018
Supplement Date Received by Manufacturer10/19/2018
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION PRIME ILIAC LIMB (LN FS040114-27); OVATION PRIME ILIAC LIMB (LN FS070914-76); OVATION PRIME ILIAC LIMB (LN FS040114-27); OVATION PRIME ILIAC LIMB (LN FS070914-76)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR